# SDR ASAA2016022315705

- Difficulty date: February 23, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 37,274 hours, 10,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO DOOR SURROUND LOWER SILL WEB IS CORRODED. ACFT GROUNDED.  ACCOMPLISHED BLENDOUT OF CORRODED AREA AT AFT CARGO COMPARTMENT CARGO DOOR SURROUND LOWER SILL WEB IAW SRM 51-10-02.  ORIGINAL MATERIAL:  .056", REMAINING MATERIAL: .035", MATERIAL LOSS: .021", DAMAGE WAS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1, FIG 103, DET D.  R & R LOWER SILL WEB IAW SRM 51-40-02 AND DWG 146A8340, REV.
